# SDR HEEA132169

- Difficulty date: August 28, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 8,430 hours
- Engine: Allsn 250C47B
- Engine time: 4,121 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP088499
- Condition: Spalled
- Location: Nr 5
- Part time: 1,404 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO N2 LOCKUP.  NR 5 BEARING REVEALED SPALLING IN SEAM OF OUTER RACE.  REPLACED NR 5 BEARING.
